# SDR 06FDEA2199

- Difficulty date: June 5, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11
- Aircraft serial: 48514
- Aircraft time: 47,863 hours, 10,773 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING INBOARD FLAP INBOARD SEGMENT UPPER SURFACE FOUND DENTED.  REPAIRED AS PER SRM 57-10-00 VOLUME I FIGURE 34. REPAIR IS CLASSIFIED MAJOR PER GMM 6-2-100.
